Doctor insights on:
Antibiotic SE's: If you have any serious side effects, please let your prescribing provider know. ...Read more
How common is drug eruption w/antibiotic use? Does it mean you can't use that antibiotic? If happens w/one antibiotic, more likely to happen w/others?
Antibiotic: If you are allergic to one antibiotic, you may be allergic to antibiotics in that family group of antibiotics. It is best to discuss with your primary care physician AND the pharmacist who is dispensing the antibiotic in question. Always keep of list of which antibiotics you are allergic to. ...Read more
Possibly: For the mono patients i see as an ENT doctor i usually prescribe steroids and an antibiotic. The patients usually have huge infected tonsils and i treat with antibiotics to prevent bacterial superinfection of the virally damaged tissue. In my years of experience this has been successful in not only helping the throat symptoms but preventing later secondary recurrent tonsillitis. ...Read moreSee 1 more doctor answer
My UTI will not go away. I have been taking a lot of different antibiotics one after the other. How much is too much for antibiotic use?
Depends: There is no set number of times until resistance develops. That being said, if the symptoms keep returning it is possible that you do not actually have an infection but another condition called interstitial cystitis. You should see a urologist for complete evaluation. ...Read more
Going to be tested for C diff after antibiotic use. If I end up being tx for it, is it okay to try for pregnancy next month? Recurrence risk? Worried!
I have recently taken trimethoprim for a uti. I have since found out that antibiotic use can lead to c diff. How likely is it that this will happen?
Not very likely: Theoretically, any antibiotic use can lead to c diff. Trimethoprim is not a high offender on the list however. If you are truly concerned, you can take probiotics like florastor or lactinex while you are taking the antibiotic to lessen your chance of the infection. ...Read moreSee 2 more doctor answers
Antibiotics: Bacteria have a remarkable ability to mutate to become resistant to various antibiotics. Bacterial resistance is very real and poses a serious health threat now and probably more so in the future. Antibiotic use needs to be limited and choice of antibiotic specific to the bacteria being treated. ...Read moreSee 1 more doctor answer
Someone told me they read frequent antibiotic use raises cancer risk. Any truth to that? If so, what constitutes "frequent" use?
No basis: There is no basis for the statement you mentioned. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
Is any of this ok?Constant bladder instillations, uti's, low-dose antibiotic use.. A friend. I worry.
I think I have a systemic yeast infection that stated after multiple antibiotic use. No one has been able to diagnose me. What test can be done ?
- Talk to a doctor live online for free
- Antibiotics use
- Antibiotics uses
- Uses of taxim antibiotic injection
- Ask a doctor a question free online
- Probiotics during antibiotic use
- Antibiotics long term use
- Antibiotic use probiotic strain
- What antibiotic to use for lyme?
- Talk to a infectious disease specialist online